Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A new approach for a flux solver taking into account source terms, viscous and multidimensional effects
Sibley School of Mechanical and Aerospace Engineering, Cornell University.
Luleå tekniska universitet.
1999 (English)In: International Conference on Hyperbolic Problems: Theory, Numerics, Applications, Hyperbolic problems : theory, numerics, applications : Seventh International Conference in Zürich, Frbruary 1998 / [ed] Michael Fey; Rolf Jeltsch, Birkhäuser Verlag, 1999, Vol. 2, 503-12 p.Conference paper, Published paper (Refereed)
Abstract [en]

A new approach for a flux solver is presented which takes source terms into account. The source terms are distributed from the volumes to the volume interfaces, where they define the flux jumps of the Rankine-Hugoniot conditions. Thereby within the cells, homogeneous hyperbolic conditions are obtained. These are used by a linearized Riemann solver to yield the additional relations to determine the left and right states at the cell interfaces. For viscous and multidimensional flows, the viscous flux balance and the flux difference in the other coordinate directions, respectively, are considered as parts of the source terms. Compared with conventional Riemann solvers not taking into account source terms, the new Rankine-Hugoniot-Riemann solver significantly improves the accuracy for a 2D Euler test case without source terms and for 1D and 2D combustion simulations with stiff source terms and viscous terms. The present consideration of source terms by the flux solver can be generalized to hyperbolic systems other than the Euler equations.

Place, publisher, year, edition, pages
Birkhäuser Verlag, 1999. Vol. 2, 503-12 p.
Series
ISNM : International series of numerical mathematics,, ISSN 0539-0141 ; 130
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-40101Local ID: f159b980-ba79-11db-b560-000ea68e967bISBN: 3-7643-6087-9 (print)ISBN: 0-8176-6087-9 (print)OAI: oai:DiVA.org:ltu-40101DiVA: diva2:1013624
Conference
International Conference on Hyperbolic Problems : Theory, Numerics, Applications 17/02/1998
Note
Godkänd; 1999; 20070212 (evan)Available from: 2016-10-03 Created: 2016-10-03Bibliographically approved

Open Access in DiVA

No full text

Search outside of DiVA

GoogleGoogle Scholar

Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf